# SDR SWAA2024111156944

- Difficulty date: November 6, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N8541W
- Make and model: Boeing 737-8H4
- Aircraft serial: 63599
- Aircraft time: 24,273 hours, 12,197 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat Back
- Condition: Stuck
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT BACK AT 12D IS STUCK IN RECLINE<[01] SECURED UPRIGHT; SEAT 12D RECLINE INOP; ASSIGNED TO MEL 25-6-02  SP1B;[02] R&R SEAT 12D RECLINE LOCK. REF. CMM 25-23-67. OPS CHECK GOOD.
